Hormonal contraceptive

What is Hormonal contraceptive?

Hormonal contraceptive is interventional hormonal intake to prevent ovulation or fertilisation of ovum.These can be taken orally, parenterally, dermal implant or placed in uterus as IUCD( mirena).

Questions and answers on "Hormonal contraceptive"

I am having an issue with vaginal dryness. I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side effect. Unfortunately my routine obgyn is being vague and I'm looking for more guidance what to switch to.

doctor1 MD

Brief Answer:
IUD without any hormones

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Vaginal dryness is the side effect of any hormonal contraceptive or hormone releasing IUD.
These hormones thicken the cervical mucus and as such vagina is dry.
You can...

Read Full Thread   Ask a Doctor Now

Hi doctor I had sex with my gl friend today.And i urinate befor having sex..i dint ejaculate to her. is it cause pregnency because of precum?she had ipil after one hour of sex.does she need to take one more pill? Please help doctor..please give me a detailed respnse..and the dosage of ipil need to have

doctor1 MD

Brief Answer:
NO EXTRA I-PILL. EXTREME RARE CHANCE OF PREGNANCY.

Detailed Answer:
Hello,

Thanks for writing to us.

1) Unprotected sex with pulled out method (no proper ejaculation) is quite risky and its failure rate is around 15 to 27%. However, she took I-pill 1 hr after sex which gives her...

Read Full Thread   Ask a Doctor Now

Hello Doc Had my last period on 15th october .. my period cycle is 26 to 27 days .. yesterday i got to know i am pregnant through ultrasound and home kit though i used ipill within 24hrs I want to use abortion pill mifeprin kit

doctor1 MD

Brief Answer:
SAFE TO USE MEDICAL ABORTION PILLS

Detailed Answer:
Hello
Thank you for your query.
Firstly, before using an abortion pill ( Mifeprin kit ), it is always recommended to have a gynecological examination.
The pregnancy has to be confirmed and dated by a doctor and by ultrasound.
Since...

Read Full Thread   Ask a Doctor Now

Hi there, I asked my doctor to prescribe Norethisterone in order to delay my period. She prescribed the contraceptive Micronor. Apparently a 3 times a day dosage of 5mg is needed to delay a period, whereas Micronor pills are only 0.35mg. Will they still work, or is there anything I can do?

doctor1 MD

Brief Answer:
Hello, I would be happy to help you....

Detailed Answer:
Something is confused about the doses that you are listing. Different progesterones come in different doses. The progesterone called Provera can be prescribed in 5mg doses, but not micronor. Also, to take 5mg 3 times a day...

Read Full Thread   Ask a Doctor Now

I had protected sex one and a half month ago. After that my gf took i pill also. She had her periods one week later after her due date. but this month she did not have her periods. its been 8 days since her due date this month. Is there any chance that she could be pregnant?

doctor1 MD

Brief Answer:
no chances of pregnancy

Detailed Answer:
Hello,

I have read your query. You had protected sexual intercourse, followed by Ipill intake as well. Later, your girlfriend had her periods. So, this cycle was over.

For this month, if she has not had unprotected sexual intercourse after...

Read Full Thread   Ask a Doctor Now

hello dr.. I am very confused as my periods are delayed for more than 10 days. I had my periods on 18th of october and i took an ipill on 24th of october.,, i usually get my periods 6 days earlier. , but as yet no periods. I took the blood test for pregnancy on 19th November and the result was negative and i did a home preg test on 24th and the result is negative.. wHY AM I NOT GETTING MY PERIODS?

doctor1 MD

Brief Answer:
I PILL CAUSES DELAYED CYCLES, WAIT IT OUT.

Detailed Answer:
Hello
Thank you for your health concern.
The most probably reason for your delayed period this time - the I pill .
The I pill is known for delaying your normal period, or preponing it.
It might push it back by a week or ten...

Read Full Thread   Ask a Doctor Now

I'm on microgynon 30 and have been for the past four years. I usually have brown blood mixed with red when I get my period during the 7 day break, but for the last few months there has been no red, it's just brown, sometimes black with thick clots. Is this normal? Could I be pregnant and not even know it? I'm assuming this is still my period as it happens every month on my normal period date. I have also been experiencing sharp pains in my lower abdomen on the left side. However I've dealt with this on and off for many years as I've suffered from constipation since childhood, so I don't think it's linked, but I'm not sure of anything anymore.

doctor1 MD

Brief Answer:
Not to worry

Detailed Answer:
Hello,
You need not worry about the colour of the blood. Brown blood is common,so is dark red blood. Its just collected blood which is coming out. Nothing to worry in that regard. You are not pregnant, if you are getting your period during the pill free...

Read Full Thread   Ask a Doctor Now

Is pco curable what precautions I need to take

doctor1 MD

Brief Answer:
NOT CURABLE TOTALLY, CAN BE CONTROLLED.

Detailed Answer:
Hello XXXXXXX
Thanks for writing to us with your health concern.
Polycystic ovarian syndrome ( PCOS ) is characterized by basic hormonal imbalance.
Due to the underlying hormonal imbalance, the ovary gets studded with multiple...

Read Full Thread   Ask a Doctor Now

Hi my mirena is past its expiry by 2 years I now have periods twice a month and pain during intercourse and smelly discharge. Could I have an infection?

doctor1 MD

Brief Answer:
remove mirena

Detailed Answer:
Hi, it is possible that you could be having infection. Please visit a gynecologist to get mirena removed immediately. Wait for 3 months before taking decision to reintroduce mirena. If you still feel pain after one month of removing mirena, please get...

Read Full Thread   Ask a Doctor Now

sir, i m 19 years old girl and had sex with my boyfriend a month ago without condom. It was my fist sex experiance, so i would like to know the symptoms of pregnancy and which medcen should i take....

doctor1 MD

Brief Answer:
morning sickness or vomiting

Detailed Answer:
Hello,

I have read your query.

The first few symptoms of pregnancy would be morning sickness or early morning vomiting, breast tenderness and swelling. These are vague symptoms and are seen in non-pregnant state as well.

Are you asking...

Read Full Thread   Ask a Doctor Now

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Treatment/Therapy
Related Lab Tests